# SDR AALA20120102MIA03

- Difficulty date: January 1, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- Aircraft time: 62,481 hours, 21,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR AFT LEFT DOOR EXTERNAL EMERGENCY LIGHT.  OPS CHECK NORMAL.
